# SDR 95ZZZX5282

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: 56337078012
- Condition: Fails
- Location: Engine Ng
- Part time: 78 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG TACK INDICATOR, UNIT PEAKS OR GOES TO ZERO INTERMITTENTLY.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
